# SDR HEEA956199

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066304401
- Condition: Light Inop
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCH CHECK NEEDED. REPLACED DH LIGHT SWITCH ASSY.  DS101 DUE TO INOPERATIVE LIGHT.  REPAIRED.  PERFORMED COMPLETE ALIGNMENT AND CALIBRATION.  BENCH CHECK GOOD.
